uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Extension properties and boundary estimates for a fractional heat operator
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2016 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 140, 29-37 p.Article in journal (Refereed) Published
Abstract [en]

The square root of the heat operator $\sqrt{\partial_t-\Delta}$, can be realized as the Dirichlet to Neumann map of the heat extension of data on $\mathbb R^{n+1}$ to $\mathbb R^{n+2}_+$. In this note we obtain similar characterizations for general fractional powers of the heat operator, $(\partial_t-\Delta)^s$, $s\in (0,1)$. Using the characterizations we derive properties and boundary estimates for parabolic integro-differential equations from purely local arguments in the extension problem.

Place, publisher, year, edition, pages
2016. Vol. 140, 29-37 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-266836DOI: 10.1016/j.na.2016.02.027ISI: 000375484000003OAI: oai:DiVA.org:uu-266836DiVA: diva2:868830
Available from: 2015-11-11 Created: 2015-11-11 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

fulltext(175 kB)130 downloads
File information
File name FULLTEXT01.pdfFile size 175 kBChecksum SHA-512
bdab7ed754030d7b0e38d5ab53dfd47edfaaf38e4e0fca792e877f3e38213967e42acf4a777d4fd1e032fa32088c02f992a9e69be2fda83c883ffe690878de6d
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Nyström, KajSande, Olow

Search in DiVA

By author/editor
Nyström, KajSande, Olow
By organisation
Analysis and Probability Theory
In the same journal
Nonlinear Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 130 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 662 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf